# SDR AALA20040303

- Difficulty date: March 2, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH AISLE LIGHTING AT 3R DOOR BATTERY LOW.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE PATH AISLE LIGHTING AT 3R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
